# SDR SIMA20140410014

- Difficulty date: April 10, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 28,523 hours, 20,016 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Frayed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON CABLE IN WW AREA THAT CONNECTS TO AILERON SERVO MOUNT IS FRAYED.  R & R CABLE IAW AMM 27-11-00-400-804 & E379813 FOR CABLE TENSION CHECK.
